# SDR IPXA2018012025700

- Difficulty date: January 1, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 54,927 hours, 11,832 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING L/E BEADED DOUBLER CRACKED AT XOS 768.27 - XOS 772.85.  ACCOMPLISHED A PERMANENT REPAIR IAW SRM 57-40-02, REPAIR 15, FIG 205, REV 64.  MAJOR.
